Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 394721, 8 pages
http://dx.doi.org/10.1155/2012/394721
Research Article

Polynomial Time Approximation Schemes for the Constrained Minimum Spanning Tree Problem

Department of Computer Science, Taipei Municipal University of Education, No. 1, Ai-Guo West Road, Taipei 10048, Taiwan

Received 28 October 2011; Accepted 18 January 2012

Academic Editor: Rudong Chen

Copyright © 2012 Yen Hung Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Takashi Hasuike, Hideki Katagiri, and Hiroshi Tsuda, “Risk-Control Approach for a Bottleneck Spanning Tree Problem with the Total Network Reliability under Uncertainty,” Journal of Applied Mathematics, vol. 2012, pp. 1–17, 2012. View at Publisher · View at Google Scholar
  • Wenzhong Guo, Bin Zhang, Guolong Chen, Xiaofeng Wang, and Naixue Xiong, “A PSO-Optimized Minimum Spanning Tree-Based Topology Control Scheme for Wireless Sensor Networks,” International Journal of Distributed Sensor Networks, vol. 2013, pp. 1–14, 2013. View at Publisher · View at Google Scholar